# SDR DALA1127081609

- Difficulty date: April 13, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 49,436 hours, 6,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T221121
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP OTBD L/E NOSE FAIRING FOUND DELAMINATED.  COMPOSITE PREPREG LAY UP HOT BOND REPAIR CARRIED OUT IAW SRM 57-53-01, REPAIR 1 AND SRM 51-70-05, FIG 5.
